2 doctors weighed in:

Wanted to know what's wrong with me, or what can the possible problems be that can be wrong with me? I've been to the hospital for strep throat on thanksgiving day, and has had this cough and sinus problems for sometime now. I would say almost a couple of

2 doctors weighed in
Dr. Joy Jackson
Family Medicine
1 doctor agrees

In brief: It

It is common to get a rash after a strep infection or after the use of antibiotics.
If the rash is till present you should follow up with your doctor. Also GI (gastrointestinal) side effects are common after the use of antibiotics. All of these symptoms typically resolve in about one to two weeks. Like i stated previously if your symptoms are still present visit your doctor for an evaluation. Take care.

In brief: It

It is common to get a rash after a strep infection or after the use of antibiotics.
If the rash is till present you should follow up with your doctor. Also GI (gastrointestinal) side effects are common after the use of antibiotics. All of these symptoms typically resolve in about one to two weeks. Like i stated previously if your symptoms are still present visit your doctor for an evaluation. Take care.
Dr. Joy Jackson
Dr. Joy Jackson
Thank
Get help from a real doctor now
Dr. Shontae Buffington
Board Certified, Pediatrics
13 years in practice
845K people helped
Continue
108,000 doctors available
Read more answers from doctors